# SDR FDEA201108213394

- Difficulty date: August 21, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583873
- Condition: Corroded
- Location: Bs 990-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 30 RT IS CORRODED BETWEEN BS 990-1030.  FABRICATED NEW STRINGER SPLICE IAW SRM 53-10-3 FIG 1. & INSTALLED IAW SRM 51-30-2   REV 103.
